Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any medicines to recover from masturbation ?

Hi, age-20, height-5.11, wegt-58 Hello, i need ur help.. My name is Nagraj, my problem is mastrubation! How long i dnt no may be frm the age of 8yrs nw my age is 20. In my home one girl stayd for PG she used me for sex wen m 8yrs, she stayd 6 years she used me up to that & with that i mastrubated also n after she left away i continue with mastrubating til now. I lost my energy i lost my child hood i lost my life, m luking very ugly very thin holowd eys straight face , i lost my hairs if i compare to my brother 2yrs younger from me he looks very young nd energetic glowing face attrction face i want be lyk him.. Can i recovr my helth?can my reprodctiv hormons r re-grows? Which herbal medicns wil giv me good reselts soon?? Some medicns wil not wrks but they need money so they want to improv ther busines but u Plz sugest me one gud medicin n help me plz plz this is my E-mail ID: Nagraj.n31@gmail.com plz mail to tis doctr & i vl nevr forgot u in my life time. Thank you..
Mon, 25 Apr 2011
Report Abuse
General & Family Physician 's  Response
dear Nagraj,my dear just relax.You seems to quite disturbed and suffering from guilt of doing something seriously wrong.You have not done anything wrong.Masturbation is pretty common in age of boys like you and it can not(read again) lead to effects on your body.The problems that you are having could be because of low self esteem,some half backed knowledge from somewhere which is not true.Please do not take guidance from any one just speak to your family doctor.He will guide you properly.Be ware of anybody making tall claims of being sex therapist and helping you.You are a normal human being and if all any nutritional deficiency is there your doctor will help you with that and also if needed he will send you to psychiatrist for counseling and boosting your morale.Bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir i did masterbation for nine years and now i am not able for the woman and i am not ready for marriage plese help me in suggesting some medicines i am from pakistan Taunsa sharif and doing mcs in virtual university kindly tell me the mediines that recover the neurasthenia mental weakness and body weakness and loss of memory and these medicines recover this disease my email address is YYYY@YYYY PLEASE TELL ME THE NAMES OF SOME MEDICINES WHICH ARE AVAILABLE IN PAKISTAN MY MOBLILE NUMBER IS 036-0000

doctor1 MD

I am 25 years old man I have been suffering with sexual weakness and erectile dysfunction for almost 2 years , in the beginning it was just about seminal emission after urination. But now I feel severe pain in my stomach during and after erection, I also feel pain in the areas surrounding my genitals organs and premium during erection and after ejaculation … I don’t ejaculate too much and it takes me days or week to recover from the weakness caused by the ejaculation. In the past I used to masturbate a lot, but I have almost stopped it now and mostly do it once a week but I feel extremely weak after ejaculation as I mentioned earlier and it takes me week to recover. I have been to different doctors who have run tests on me and they say that I have no infection of any kind and it’s just weakness. My hairs have got thinner due to this condition and my whole facial look has changed as I am aging prematurely. Can you tell me what’s wrong with me ?? Please help me I am in great deal of trouble

doctor1 MD

i am sufferering from an addiction type of problem. i used to musterbate twice daily and now it became a habbit, i can t stop musterbating. i used to musterbate usually when i go to bed for sleeping... i am doing this for last 3 years and i am 18 years old now. i could try and leave the habbit for XXXXXXX of 3 days.. i want some kind of treatment or medicine to get rid of this habbit